Alert archive / Florida / Gale Warnings in 2013
Gale Warning 5, NWS Tallahassee, FL
NWS Tallahassee, FL issued this gale warning at Nov 25, 2013, 9:50 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2013, 9:50 PM EST (02:50 UTC)
- Expired
- Nov 26, 2013, 4:10 PM EST
- In force
- 18 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
591 WHUS72 KTAE 260250 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 950 PM EST MON NOV 25 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 7 AM EST THURSDAY... GMZ750-755-770-775-261200- /O.UPG.KTAE.SC.Y.0044.000000T0000Z-131128T1200Z/ /O.NEW.KTAE.GL.W.0005.131126T0250Z-131126T2200Z/ /O.NEW.KTAE.SC.Y.0045.131126T2200Z-131128T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 950 PM EST MON NOV 25 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM TUESDAY TO 7 AM EST THURSDAY. * PEAK WINDS...SOUTHEAST AROUND 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * PEAK SEAS...8 TO 11 FEET OCCASIONALLY UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-261200- /O.CON.KTAE.SC.Y.0044.000000T0000Z-131128T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 950 PM EST MON NOV 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PEAK WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS...3 TO 5 FEET OCCASIONALLY UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
3 follow-up statements
220 WHUS72 KTAE 260905 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 405 AM EST TUE NOV 26 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 7 AM EST THURSDAY... GMZ750-755-770-775-261530- /O.CON.KTAE.GL.W.0005.000000T0000Z-131126T2200Z/ /O.CON.KTAE.SC.Y.0045.131126T2200Z-131128T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 405 AM EST TUE NOV 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST THURSDAY. * PEAK WINDS...SOUTHEAST AROUND 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * PEAK SEAS...8 TO 11 FEET OCCASIONALLY UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-261530- /O.CON.KTAE.SC.Y.0044.000000T0000Z-131128T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 405 AM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PEAK WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS...3 TO 5 FEET OCCASIONALLY UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
412 WHUS72 KTAE 261522 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1022 AM EST TUE NOV 26 2013 ...A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR MOST OF THE COASTAL WATERS EXCEPT FOR THE EXTREME EASTERN LEGS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING FOR THE EXTREME EASTERN LEGS OF THE COASTAL WATERS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM TUESDAY TO 7 AM EST THURSDAY FOR ALL OF THE COASTAL WATERS... GMZ750-755-770-775-262330- /O.CON.KTAE.GL.W.0005.000000T0000Z-131126T2200Z/ /O.CON.KTAE.SC.Y.0045.131126T2200Z-131128T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1022 AM EST TUE NOV 26 2013 ...A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST THURSDAY. * PEAK WINDS...SOUTHEAST AROUND 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * PEAK SEAS...9 TO 12 FEET OCCASIONALLY UP TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-262330- /O.CON.KTAE.SC.Y.0044.000000T0000Z-131128T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1022 AM EST TUE NOV 26 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PEAK WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
763 WHUS72 KTAE 262110 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 410 PM EST TUE NOV 26 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING... GMZ750-755-770-775-270445- /O.CAN.KTAE.GL.W.0005.000000T0000Z-131126T2200Z/ /O.EXT.KTAE.SC.Y.0045.131126T2110Z-131128T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 410 PM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THURSDAY. * PEAK WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * PEAK SEAS...8 TO 10 FEET OCCASIONALLY UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-270445- /O.CON.KTAE.SC.Y.0044.000000T0000Z-131128T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 410 PM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PEAK WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Nov 25, 2:52 PM EST, 6 hours 58 minutes earlier.
Area forecast discussion, Nov 25, 2:52 PM EST, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EST Mon Nov 25 2013
...SEVERE STORMS POSSIBLE TUESDAY...
.NEAR TERM [Through Tonight]...
Clouds and rain chances will be on the increase tonight as a fairly
potent upper level low pressure system dives south-southeastward
from a position over extreme northern TX early this afternoon to
the SE TX Gulf coast by early Tuesday afternoon. This upper low
is already initiating Sfc cyclogenesis in the western Gulf of
Mexico, and as this new Sfc circulation gradually deepens and
heads NE towards our Coastal Waters tonight, increasing rain
chances should gradually begin to spread from SW to NE across the
region. This development should be aided by isentropic lift as
this new low creates a warm frontal boundary and encounters the
gradually weakening early season Arctic high pressure system,
which is still trying to hold in over the Carolinas for the time
being. As for temperatures, lows may actually occur during the
evening hours and then begin to slowly climb after midnight as
dewpoints will be on the rise as well. While rain or showers will
be the predominant weather group tonight, did begin sct
thunderstorms over the western FL Panhandle and adjacent Coastal
Waters at 09 UTC.
&&
.SHORT TERM [Tuesday Through Wednesday Night]...
Short summary...while we cannot rule out severe weather anywhere
in the forecast area on Tuesday, we think the greatest threat is
close to the coast, especially from near Panama City to near
Apalachicola anytime after sunrise through the mid-afternoon hours
and then spreading eastward from there for the remainder of the
day. Damaging straight line wind and isolated tornadoes are the
main threats with this event. Much colder air will move into the
area behind the front on Wednesday into Wednesday night with a
freeze looking likely over portions of the area Wednesday night.
Details...We are watching closely the buoy obs in the Gulf for
airmass recovery ahead of the approaching low pressure area.
Although it currently remains very dry across our forecast area
with dewpoints in the 30s to lower 40s inland, the gradient is
very tight with 65-70 dewpoints not far off the Louisiana coast.
This moisture has begun to move northward, and models are coming
into better agreement on the track of the surface low and the
quality of moisture return ahead of it. Confidence is a little
higher than yesterday that a sufficiently unstable airmass will
make it inland to give a threat for severe storms given stronger
model agreement and the obs over the Gulf showing decent recovery
so far. The highest chance of severe weather is still likely to
remain to near the coast, especially from Panama City to
Apalachicola. From a dynamics perspective, one important thing to
keep an eye on for this event will be whether or not a strong 850
mb jet develops offshore south of the western Florida panhandle
Tuesday morning. The 12z NAM is particularly aggressive with this
low level jet and brings 65 knot 850 mb winds across Panama City
during the day Tuesday. If this feature develops like the NAM is
advertising, then we will probably see severe weather along the
coast with damaging winds and isolated tornadoes. The 4 km NAM
nest forecast soundings around Panama City exhibit strongly curved
hodographs and 45-50 knot winds as low as 1000 ft. SBCAPE values
rise to over 1000 j/kg with this profile at 17z on the 4 km NAM
sounding. The 12z GFS has a similar feature, although it is a few
hours faster and just a tad to the west. The overlap between the
instability and shear is also not as prevalent on the GFS,
although it does manage to bring instability as high as 750 j/kg
as far north as southeast Alabama by 18z.
The threat farther to the north in southeast Alabama and southwest
Georgia has lower confidence due to lingering questions about how
far north the instability will get. Although both the NAM and GFS
show a low CAPE/high shear environment reaching into these areas
too, if a lot of rain develops ahead of the warm front, then that
could act to limit the northward progress of the instability. This
will have to be monitored closely.
&&
.LONG TERM [Thursday through Monday]...
Most of the long term is expected to remain dry with surface high
pressure north of the area. Temperatures will start out well below
average at the beginning of the period with a gradual warming trend
going forward. Another system may approach late in the period with
a chance of rain around Monday.
&&
.AVIATION...
[Through 18 UTC Tuesday] MVFR cigs will roll into the region this
evening. During the overnight hours widespread IFR conditions will
dominate with low ceilings being the main threat. Rain showers
will roll into the region after sunset, becoming more intense as
the night progresses. Rain will be moderate and possibly heavy at
times particularly during the morning hours. Thunder is a
possibility in the morning mainly at KECP.
&&
.MARINE...
The extended period of hazardous boating conditions will continue
at least through the middle of the week. Winds will start to veer
to the southeast tonight as a strong area of low pressure develops
along the Gulf coast. Winds will turn southerly and increase
across the entire area on Tuesday as the low moves through the
region. Behind this low, strong west to northwest winds are
expected on Wednesday with gale force gusts possible. Seas are
expected to reach 11 feet offshore on Wednesday.
&&
.FIRE WEATHER...
With the approaching low pressure system from the west, a
widespread rainfall is expected across the region on Tuesday, so
Wet Flags will be up across the region. Also, although much drier
air will return behind this next low pressure system and
associated cold front, afternoon temperatures are expected to be
too cool for any Red Flag concerns over the next several days.
&&
.HYDROLOGY...
Not much change in the hydrology outlook with the next period of
significant rain late tonight through Wednesday morning. Still
think that several areas will see 1 to 2 inch rainfall totals.
Since we will see embedded convection isolated heavier amounts
are likely which could result in increases on smaller streams and
creeks.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 54 75 47 55 31 / 60 100 70 10 0
Panama City 57 75 46 55 34 / 80 100 50 10 0
Dothan 47 68 42 49 29 / 80 100 70 10 0
Albany 46 69 45 52 29 / 60 100 80 20 0
Valdosta 52 74 48 56 31 / 60 100 80 10 0
Cross City 61 76 54 60 31 / 50 90 80 10 0
Apalachicola 62 76 49 59 35 / 70 100 60 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...SMALL CRAFT ADVISORY until 7 AM EST Thursday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River
Fl out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
Near Term/Fire Weather...Gould
Short Term/Long Term/Marine...DVD
Aviation...McDermott/Gould
Hydrology...McDermottThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 9:50 PM EST | Small Craft Advisory | TAE | 55 hr | |
| Nov 25, 10:02 PM EST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 23 hr |
| Nov 25, 10:02 PM EST | High Surf Advisory | TAE | Bay, Franklin, Gulf, Walton | 23 hr |
| Nov 26, 5:55 AM EST | Special Marine Warning | TAE | 65 min | |
| Nov 26, 6:59 AM EST | Special Marine Warning | TAE | 61 min | |
| Nov 26, 7:48 AM EST | Special Marine Warning | TAE | 57 min | |
| Nov 26, 7:56 AM EST | Special Marine Warning | TAE | 94 min | |
| Nov 26, 8:40 AM EST | Special Marine Warning | TAE | 95 min | |
| Nov 26, 8:43 AM EST | Special Marine Warning | TAE | 2 hr | |
| Nov 26, 9:29 AM EST | Special Marine Warning | TAE | 31 min | |
| Nov 26, 9:42 AM EST | Special Marine Warning | TAE | 93 min | |
| Nov 26, 9:46 AM EST | Tornado Warning | TAE | Gulf, Liberty | 29 min |
| Nov 26, 10:06 AM EST | Severe Thunderstorm Warning | TAE | Franklin, Wakulla | 39 min |
| Nov 26, 10:12 AM EST | Tornado Warning | TAE | Calhoun, Gulf, Liberty | 33 min |
| Nov 26, 10:15 AM EST | Tornado Warning | TAE | Franklin, Liberty | 30 min |
| Nov 26, 10:21 AM EST | Special Marine Warning | TAE | 114 min | |
| Nov 26, 10:43 AM EST | Tornado Warning | TAE | Bay, Calhoun | 32 min |
| Nov 26, 11:13 AM EST | Tornado Warning | TAE | Calhoun | 32 min |
| Nov 26, 11:24 AM EST | Special Marine Warning | TAE | 66 min | |
| Nov 26, 11:43 AM EST | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 47 min |
| Nov 26, 12:07 PM EST | Special Marine Warning | TAE | 113 min | |
| Nov 26, 1:51 PM EST | Special Marine Warning | TAE | 114 min | |
| Nov 26, 3:16 PM EST | Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 11 hr |
| Nov 26, 3:43 PM EST | Severe Thunderstorm Warning | TAE | Leon | 32 min |
| Nov 26, 3:19 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell | 41 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.